Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amitiza side effects hair loss

Premium Questions

Dr. Rahul Kumar MD

Is hair loss a side effect of vidaza? I have been on 4 cycles and my hair has gone from curly to thin and straight...also was on Procrit once a week for several months. ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Haleema MD

I am taking pantoprazole 40 mg twice a day., but I have noticed that i am losing more hair than usual. Is this a side effect, will my hair grow back once I the doctor tells me no more. ... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr.    Muhammad Sareer Khalil MD

Been taking pantoprazole for the past two weeks, but all the sudden I have been losing more hair than usual. What is going on? Can a dermatologist answer this. I have asked this question and the doctor said take adgain . View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Gaurang Krishna MD

the side effects and based on my review of the medical literature, it seems that side effects ... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)
Dr. Shailja Puri Wahal MD

on my body too. Si I quit this and as a result hair loss started happening even at a faser rate. So I am ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)

Public Forum Discussions

Dr. Shainaz Arif Kaware MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Vaishali Hebbar MD

the medicine. is that the side effect of the medicine & is there a any solution please advise me. thank u. ... View answer

Answered by : Dr. Vaishali Hebbar ( General & Family Physician)
Dr.       Kakkar MD

A year ago maybe little longer I started taking Novolog, at first I noticed some hair loss ... thin 1/2 sandwich bag full of hair from 1 day I have become increasingly concerned is this a side ... View answer

Answered by : Dr. Kakkar ( Dermatologist)
Dr.   Dorina Gurabardhi MD

Gudmorning doctor, I am suffering from hair loss and also my hair is very thin, my age is 27years ... to check this tonic and tab is good or there is any side effects of this medicine. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.       Muhammad Hanif MD

Since I have been taking Buproprion XL, I am having major hair loss. Is this a common side effect? I have been on this medication about 3 months. I am 58 and have had some hair... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

Dr.  Soumya MD

no side effects. Its safe

Dr. Dhananjay Chavan MD

Hair loss is often a hereditary condition. For this there is no 'tablet'. If it is due to thyroid dysfunction or scalp infections, then treat that. It can be side effects of medicines. If your...